# SDR UIEA2024041100269

- Difficulty date: April 10, 2024
- Submitted: April 15, 2024
- Operation: Air carrier
- Aircraft: N702GT
- Make and model: Boeing 777F16
- Aircraft serial: 38091
- Aircraft time: 52,176 hours, 8,807 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 62771127
- Part serial: 3300
- Condition: Open
- Location: L1 Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ENTRY L1 DOOR OPENED WHILE STILL ARMED. SLIDE DID NOT DEPLOY( CHKD FOUND DOOR SLIDE DISABLED. SUBSEQUENTLY DOOR SLIDE REMOVED AND ROUTED TO STORES. L1 DOOR STRUCTURE INSPECTION NORMAL. DUE TO NIL PART, TRANSFER TO DMI 206486 IAW MEL 52-11-01-02 CAT C, DUE 20APR24. INSTALLED DOOR SLIDE ASSY IAW  AMM 25-66-01, L1 DOOR RE ACTIVATED, CLEARED DMI 206486, PLAC RMVD. )
